About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 315768, 7 pages
http://dx.doi.org/10.1155/2014/315768
Research Article

Mean Curvature Type Flow with Perpendicular Neumann Boundary Condition inside a Convex Cone

School of Mathematics and Statistics, Hubei University, Wuhan 430062, China

Received 9 January 2014; Accepted 30 June 2014; Published 17 July 2014

Academic Editor: Narcisa C. Apreutesei

Copyright © 2014 Fangcheng Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fangcheng Guo, Guanghan Li, and Chuanxi Wu, “Mean Curvature Type Flow with Perpendicular Neumann Boundary Condition inside a Convex Cone,” Abstract and Applied Analysis, vol. 2014, Article ID 315768, 7 pages, 2014. doi:10.1155/2014/315768